Simpliziale Approximationen in der allgemeinen Topologie

P. Alexandroff

Mathematische Annalen (1927)

  • Volume: 96, page 489-510
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Alexandroff, P.. "Simpliziale Approximationen in der allgemeinen Topologie." Mathematische Annalen 96 (1927): 489-510. <>.

author = {Alexandroff, P.},
journal = {Mathematische Annalen},
pages = {489-510},
title = {Simpliziale Approximationen in der allgemeinen Topologie},
url = {},
volume = {96},
year = {1927},

AU - Alexandroff, P.
TI - Simpliziale Approximationen in der allgemeinen Topologie
JO - Mathematische Annalen
PY - 1927
VL - 96
SP - 489
EP - 510
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.